# SDR SWAA2024062604656

- Difficulty date: June 22, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 73,061 hours, 43,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING 10;000 FEET; WITH GEAR HANDLE IN THE OFF POSITION; BOTH THE GEAR SAFE (GREEN) AND UNSAFE LIGHTS (RED) WERE ILLUMINATED. RAN QRH AND AND WITH THE GEAR HANDLE UP; ALL UNSAFE LIGHTS (RED) REMAIN ILLUMINATED.<[01] REMOVED AND REPLACED LANDING GEAR CONTROL MODULE REF AMM 32-31-11. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST REF AMM 32-32-00 AND NOSE OPERATIONAL TEST REF AMM 32-33-00 OPS CHECK GOOD.
